MathSciNet Relay Station
MathSciNet bibliographic data
MR905148 52A25 (05A15 55U05)
Björner, A.; Frankl, P.; Stanley, R. The number of faces of balanced Cohen-Macaulay complexes and a generalized Macaulay theorem. Combinatorica 7 (1987), no. 1, 23–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement